# SDR F3LA2018062800360

- Difficulty date: June 24, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-112
- Aircraft serial: 2406
- Aircraft time: 46,507 hours, 23,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DIVERTED TO ABQ F/A'S SMELLED ODOR IN MID TO AFT CABIN. ODOR WAS DESCRIBED AS DIRTY SOCKS. STRONGEST IN AFT PART OF AIRCRAFT. PERFORMED TSM 71-00-00-810-802-A, RAN ENG'S 1 & 2, APU NO LEAKS NOTED, NO SMELLS NOTED AT THIS TIME. OK FOR SERVICE.
